# SDR SIMA20140813007

- Difficulty date: August 13, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 10,799 hours, 6,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS ARE MISSING FROM FLOOR PROX ESCAPE PATH.  INSTALLED EMER LIGHT STRIPS ON FLOOR PROX ESCAPE PATH IAW AMM 33-51-01.
